Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 23, 2014, 2:14 PM EDT for Fountain County, Tippecanoe County, Warren County, Indiana. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 2:14 PM EDT (18:14 UTC)
- Expired
- Jun 23, 2014, 2:35 PM EDT
- In force
- 21 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:20 PM EDT | HAIL 0.88 | Williamsport, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS53 KIND 231814
SVRIND
INC045-157-171-231900-
/O.NEW.KIND.SV.W.0083.140623T1814Z-140623T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 PM EDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
WESTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 300 PM EDT
* AT 213 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WILLIAMSPORT...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT AND ATTICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4028 8695 4015 8738 4031 8749 4048 8712
4048 8710 4049 8709 4053 8703
TIME...MOT...LOC 1814Z 244DEG 20KT 4027 8733
HAIL...1.00IN
WIND...60MPH
$$
RYAN2 follow-up statements
848
WWUS53 KIND 231829
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
229 PM EDT MON JUN 23 2014
INC045-157-171-231900-
/O.CON.KIND.SV.W.0083.000000T0000Z-140623T1900Z/
WARREN IN-TIPPECANOE IN-FOUNTAIN IN-
229 PM EDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOUNTAIN...WESTERN TIPPECANOE AND EASTERN WARREN COUNTIES UNTIL 300
PM EDT...
AT 225 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WILLIAMSPORT...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN WARREN...NORTHEASTERN FOUNTAIN AND
WESTERN TIPPECANOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4028 8695 4018 8735 4035 8737 4048 8712
4048 8710 4049 8709 4053 8703
TIME...MOT...LOC 1829Z 244DEG 20KT 4031 8723
HAIL...1.00IN
WIND...60MPH
$$
RYAN638
WWUS53 KIND 231835
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
235 PM EDT MON JUN 23 2014
INC045-157-171-231845-
/O.CAN.KIND.SV.W.0083.000000T0000Z-140623T1900Z/
WARREN IN-TIPPECANOE IN-FOUNTAIN IN-
235 PM EDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOUNTAIN...WESTERN
TIPPECANOE AND EASTERN WARREN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4028 8695 4018 8735 4035 8737 4048 8712
4048 8710 4049 8709 4053 8703
TIME...MOT...LOC 1835Z 244DEG 20KT 4032 8719
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:09 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 23, 1:09 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 109 PM EDT MON JUN 23 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 327 AM EDT MON JUN 23 2014 THE WEATHER PATTERN BECOMES A BIT MORE PREDICTABLE STARTING TONIGHT WHEN A COLD FRONT ENTERS THE AREA...BRINGING HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. AFTER A LULL IN ACTIVITY AROUND MID-WEEK...SHOWER/THUNDERSTORM CHANCES WILL RETURN IN THE EXTENDED AS AN UPPER LEVEL TROUGH AND SURFACE WARM FRONT TRAVERSE CENTRAL INDIANA. ABOVE NORMAL TEMPERATURES WILL LAST THROUGH TODAY AND THEN FALL TO CLOSER TO NORMAL THROUGH MID-WEEK. THIS WILL STILL MEAN HIGHS IN THE 80S THOUGH AND LOWS IN THE MID TO UPPER 60S. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1022 AM EDT MON JUN 23 2014 NOT MUCH TO CHANGE IN THE UPDATE WITH CONDITIONS PROGRESSING AS FORECAST. INCREASED POPS IN THE SOUTHEAST BY ABOUT 10 PERCENT STARTING AT 17Z WITH SHORT TERM MODEL GUIDANCE SHOWING SOME WIDELY SCATTERED DEVELOPMENT BEGINNING THEN AND A REMNANT OUTFLOW BOUNDARY FROM YESTERDAY STILL IN THAT AREA. PREVIOUS DISCUSSION FOLLOWS... THE MAIN FOCUS OF THE NEAR TERM WILL BE SHOWER/THUNDERSTORM CHANCES. FRONTAL BOUNDARY IS CURRENTLY STATIONARY OVER WESTERN INDIANA...BUT EXPECT PRECIP CHANCES TO WANE THIS MORNING WITH NO INSTABILITY. AS THE DAY WEARS ON THOUGH...FRONT WILL SHIFT NORTH IN THE FORM OF A WARM FRONT. NICE SOUTHWESTERLY FLOW AND SOME EARLY SUNSHINE WILL ALLOW TEMPS TO SOAR INTO THE UPPER 80S/LOW 90S. THIS HEATING COMBINED WITH DEWPOINTS IN THE LOW 70S WILL CREATE A MORE FAVORABLE ENVIRONMENT FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON AS A COLD FRONT MOVES CLOSER FROM THE WEST. AS A RESULT...WILL GO WITH CHANCE POPS AFTER MON 18Z...GRADUALLY TRANSITIONING TO LIKELY POPS FROM THE WEST AS THE DAY WEARS ON. TEMPS...LEANED TOWARD THE WARMER GFS FOR THIS AFTERNOONS HIGHS...WHICH IS FORECASTING HIGHS IN THE UPPER 80S/LOW 90S. FELT THAT SOME EARLY SUNSHINE COMBINED WITH SOUTHWEST FLOW COULD BUMP TEMPS UP QUICKLY THIS AFTERNOON. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 327 AM EDT MON JUN 23 2014 THE MAIN FOCUS OF THE SHORT TERM PERIOD CONTINUES TO BE SHOWER/THUNDERSTORM CHANCES AS A COLD FRONT TRACKS ACROSS CENTRAL INDIANA. HIGH CONFIDENCE IN LIKELY POPS FOR TONIGHT THROUGH TOMORROW AS AFOREMENTIONED COLD FRONT TRACKS ACROSS AN UNSTABLE ENVIRONMENT. A SHORT WAVE ALOFT WILL ALSO FURTHER ENHANCE LIFT ON TUESDAY...MODELS ARE SHOWING A NICE VORT MAX IN THE MID LEVELS BY TUESDAY AFTERNOON. WOULD NOT BE SURPRISED IF POPS HAVE TO BE INCREASED TO DEFINITE WITH LATER FORECAST ISSUANCE. STRONG TO ISOLATED SEVERE CANNOT BE RULED OUT FOR TUESDAY...BUT LACK OF SHEAR WILL MAKE ANY WIDESPREAD DEVELOPMENT UNLIKELY. TIME CROSS SECTIONS SHOW ENVIRONMENT QUICKLY DRYING OUT AFTER TUE 00Z IN THE MID AND UPPER LEVELS. THIS IS REFLECTED IN GRIDS WITH A QUICK DROP TO CHANCE AND SLIGHT CHANCE POPS FROM WEST TO EAST. WILL KEEP SLIGHT CHANCE POPS THROUGH WEDNESDAY TO ACCOUNT FOR ANY POP-UP ACTIVITY. WEDNESDAY NIGHT...SURFACE FRONT SHIFTS NORTH IN FORM OF WARM FRONT...SO MENTIONED SLIGHT CHANCE POPS ACROSS THE SOUTHWEST QUADRANT OF FORECAST AREA. TEMPS...STUCK CLOSE TO MODEL BLEND FOR SHORT TERM PERIOD. MODELS HAVE A GOOD HANDLE ON THE SHIFT IN THE PATTERN. HIGHS WILL RETURN TO NORMAL WITH READINGS IN THE LOW TO MID 80S. MEANWHILE...OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 60S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... ISSUED AT 315 AM EDT MON JUN 23 2014 POPS AND TEMPERATURES WILL BE THE MAIN FOCUS TO THE EXTENDED. EXTENDED MODELS CONTINUE TO VARY A BIT...BUT GENERALLY AGREE AND A BLEND SEEMS TO CAPTURE A GOOD COMPROMISE WITH THE SYNOPTIC DETAILS. EXTENDED MODEL BLEND SUGGESTS A WARM FRONT WILL RESIDE NEAR THE OHIO RIVER ON THURSDAY AND GRADUALLY LIFT NORTH ACROSS CENTRAL INDIANA THROUGH FRIDAY NIGHT AND INTERACT WITH A WARM...MOIST AND UNSTABLE ATMOSPHERE. MEANWHILE...AN UPPER TROUGH IS ALSO EXPECTED CONTRIBUTE TO MOVE ACROSS THE AREA FROM THE MISSISSIPPI VALLEY EARLY IN THE WEEKEND. THUS...SHOULD SEE AT LEAST SCATTERED THUNDERSTORMS LATE WEEK AND EARLY WEEKEND. LATER IN THE WEEKEND...MODELS BUILD AN UPPER RIDGE ACROSS THE AREA WHICH SHOULD RESULT IN WARMER TEMPERATURES AND LESS IF ANY THUNDERSTORM COVERAGE BY SATURDAY NIGHT. REGIONAL ALLBLEND TEMPERATURES LOOK REALLY GOOD...STARTING OUT IN THE LOWER TO MID 80S ON THURSDAY WITH THE WARM FRONT TO THE SOUTH AND ENDING UP IN THE UPPER 80S ON SUNDAY WITH THE FRONT TO THE NORTH AND THE UPPER RIDGE OVERHEAD. IN FACT...WOULD NOT RULE OUT LOWER 90S BY SUNDAY. && .AVIATION /DISCUSSION FOR 231800Z TAF ISSUANCE/... ISSUED AT 109 PM EDT MON JUN 23 2014 VFR CONDITIONS PRIMARILY EXPECTED THROUGH TONIGHT WITH RESTRICTIONS IN AND NEAR THUNDERSTORMS. MVFR CONDITIONS DEVELOPING TUESDAY MORNING. WITH SURFACE TEMPS INTO THE MID/UPPER 80S AS OF 17Z...CONVECTIVE TEMPS HAVE BEEN REACHED WITH STORMS BEGINNING TO FIRE ACROSS THE REGION. ANTICIPATE COVERAGE WILL ONLY INCREASE THROUGH THE AFTERNOON AS MODEST INSTABILITY AND DEEP MOISTURE COMBINE WITH A WEAK REMNANT MCV PASSING TO THE NORTHWEST OF CENTRAL INDIANA. WILL MAINTAIN VCTS WORDING AT ALL SITES THROUGH 02Z TO ACCOUNT FOR EXPECTED DEVELOPMENT AND WILL UPDATE IF IT BECOMES APPARENT THAT A STORM WILL SPECIFICALLY IMPACT ANY OF THE SITES. CERTAINLY SHOULD A STORM TRACK ACROSS ANY OF THE TERMINALS...RESTRICTIONS WOULD BE LIKELY. SOUTHWEST WINDS WILL BE AT 10-15KTS WITH SPORADIC HIGHER GUSTS. CONVECTIVE COVERAGE SHOULD DIMINISH ENOUGH WITH LOSS OF HEATING THIS EVENING TO REMOVE PRECIP MENTION FOR A FEW HOURS AT KBMG AND KIND. WILL MAINTAIN VCTS WORDING HOWEVER AT BOTH KHUF AND KLAF IN CLOSER PROXIMITY TO THE APPROACHING BOUNDARY. THE ARRIVAL OF THE FRONT AND A SURFACE WAVE LATE TONIGHT WILL BRING WIDESPREAD SHOWERS AND EMBEDDED THUNDER TO ALL SITES CONTINUING THROUGH TUESDAY MORNING. MVFR CONDITIONS WILL BE POSSIBLE ON TUESDAY MORNING. LIGHT AND VARIABLE FLOW TONIGHT WILL INCREASE TO NEAR 10KTS FROM THE S/SW TUESDAY MORNING. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD/CP SHORT TERM...TDUD LONG TERM...MK AVIATION...RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 23, 12:42 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1242 PM EDT MON JUN 23 2014 INZ021-028>031-035>049-051-052-241000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- 1242 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: DANGEROUS LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING. TIMING: GREATEST RISK FOR SEVERE STORMS THROUGH 8 PM. THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. DISCUSSION: A COLD FRONT WILL ENTER AN UNSTABLE ENVIRONMENT THIS AFTERNOON...CREATING SHOWERS AND THUNDERSTORMS. WITH A MOIST UNSTABLE AIRMASS PRESENT THIS AFTERNOON...SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING WITH DAMAGING WIND GUSTS AS THE PRIMARY THREAT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AS THE FRONT MOVES INTO THE OHIO VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE IF ANY THUNDERSTORMS WILL BE SEVERE... HOWEVER LIGHTNING AND HEAVY RAIN ARE THREATS WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A STAGNANT FRONTAL BOUNDARY WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-060>065-067>072-241000- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1242 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS. AN ISOLATED SEVERE STORM IS POSSIBLE. HAZARDS: DANGEROUS LIGHTNING...DAMAGING WINDS...HAIL...AND TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING. TIMING: GREATEST RISK FOR STRONG/ISOLATED SEVERE STORMS THROUGH 8 PM. THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. DISCUSSION: A COLD FRONT WILL ENTER AN UNSTABLE ENVIRONMENT THIS AFTERNOON...CREATING SHOWERS AND THUNDERSTORMS. WITH A MOIST UNSTABLE AIRMASS PRESENT THIS AFTERNOON...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING WITH DAMAGING WINDS AS THE PRIMARY THREAT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AS THE FRONT MOVES INTO THE OHIO VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE IF ANY THUNDERSTORMS WILL BE SEVERE... HOWEVER LIGHTNING AND HEAVY RAIN ARE THREATS WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A STAGNANT FRONTAL BOUNDARY WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 23, 2:07 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
207 PM EDT MON JUN 23 2014
INZ028-029-035-231845-
FOUNTAIN-TIPPECANOE-WARREN-
207 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...WESTERN
TIPPECANOE AND WARREN COUNTIES UNTIL 245 PM EDT...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 18 MILES NORTHEAST OF
DANVILLE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATTICA...
RAINSVILLE...
PINE VILLAGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4026 8697 4014 8739 4034 8752 4048 8722
4048 8710 4054 8710 4056 8705
TIME...MOT...LOC 1808Z 238DEG 28KT 4029 8731
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:07 PM EDT | Special Weather Statement | IND | Warren | 38 min |
| Jun 23, 2:57 PM EDT | Special Weather Statement | IND | Clay, Vigo | 33 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | IND | Putnam | 41 min |
| Jun 23, 3:29 PM EDT | Special Weather Statement | IND | Lawrence | 46 min |
| Jun 23, 3:42 PM EDT | Special Weather Statement | IND | Hendricks | 48 min |
| Jun 23, 4:09 PM EDT | Special Weather Statement | IND | Daviess | 36 min |
| Jun 23, 4:27 PM EDT | Special Weather Statement | IND | Marion | 48 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 51 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | IND | Hamilton | 35 min |
| Jun 23, 5:32 PM EDT | Special Weather Statement | IND | Madison | 43 min |
| Jun 23, 5:38 PM EDT | Special Weather Statement | IND | Jennings | 37 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.